# SDR VJ9800524

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY WAY FLOOR PANEL, NR 4691, CORRODED BEYOND LIMIT IAW DC9 SRM 53-01, FIG 1.  REMOVED HAT SECTIONS, FABRICATED AND INSTALLED NEW SKIN, REINSTALLED HAT SECTIONS IAW DC9 SRM 51-20-0, 51-10-3, 51-30-2, 53-20-0 FIG 2A, 51-10-2 AND 51-10-4.
